Inequalities for power series in banach algebras

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2014) Inequalities for power series in banach algebras. SUT Journal of Mathematics, 50 (1). 25 - 45. ISSN 0916-5746

Item type Article
Official URL
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Banach algebra; Power series; Lipschitz type inequalities; upper bounds for quantities
Citations in Scopus 5 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login